# SDR GUUA91221101909A

- Difficulty date: October 19, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,912 hours, 18,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Housing
- Condition: Contaminated
- Location: Evaporator
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 6003 ASD/PBI DESCENDING THROUGH 10 TO 5 THOUSAND FEET A STRONG DISGUSTING ODOR COMES TRHOUGH EYBALL VENTS.   CLEANED AIRCRAFT BELLY FOUND FORWARD AND AFT EVAPORATOR HOUSINGS HAD MOLD AND WATER.  TEST FLIGHT SATISFACTORY.
